After using melalong cream my face starts burning for few sec ie for 30-90 sec . Should i continue or discontinue the cream
Doctor Answers 4
Topicals that cause irritation
irritation of the skin can worsen melasma and caution should be applied when using topical products that cause burning, itching or irritation.
Daily good habits with topicals may well help you chieve your goals with a good skin system like the Brightening Kit from KareSkin (see link). You may want to start with Melarase and Pigmentation Correction Complex. Scler-X from another vendor is for PIH relief (see link).
Melarase AM is non hydroquinone based and allowed for use in the EU and UK.
H Karamanoukian MD FACS
Melarase creams for dark discoloration
Inflammation can worsen dark spots. I would recommend Melarase AM that is hydroquinone free, Melapads, and Melarase PM with hydroquinone.
Irriration when starting hydroquinone or retinoids
Thank you for your question sameer89. Melalong cream contains hydroquinone and tretinoin, two products that can irritate the skin. When first starting such product, some people get irritation. I recommend to my patients that if they have irritation they use less of the product and use it less frequently. Then the usage can gradually be ramped up over time as the skin adjusts. Please consult with a doctor for specific recommendations. Good luck!
You might also like...
Melasma and Sun Spots -- Best Treamtent Is Clear + Brilliant / Fraxel 1927 with Microneedling PRP, Pro Yellow is Useful
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.